# SDR AALA20011051

- Difficulty date: May 2, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER SURFACE OF CUSP CORROSION RIGHT STATION 500.  REPAIR DOUBLER INSTALLED AS PER SRM 53-01 FIG 4 SH 3.  (M)
